"Eigenvalue Inequalities for Matrix Product" by Fuzhen Zhang and Qingling Zhang
 

Mathematics Faculty Articles

Eigenvalue Inequalities for Matrix Product

Document Type

Article

Publication Date

9-1-2006

Publication Title

IEEE Transactions on Automatic Control

Keywords

Trace, Eigenvalue, Inequality, Singular value

ISSN

0018-9286

Volume

51

Issue/No.

9

First Page

1506

Last Page

1509

Abstract

We present a family of eigenvalue inequalities for the product of a Hermitian matrix and a positive-semidefinite matrix. Our theorem contains or extends some existing results on trace and eigenvalues.

DOI

10.1109/TAC.2006.880787

This document is currently not available here.

Peer Reviewed

Find in your library

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 78
  • Usage
    • Abstract Views: 50
  • Captures
    • Readers: 44
see details

Share

COinS